# SDR REXA2017040800487

- Difficulty date: April 8, 2017
- Submitted: April 12, 2017
- Operation: Air carrier
- Aircraft: N8688C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7688
- Aircraft time: 26,490 hours, 24,053 cycles
- System (JASC): 3530 · Portable Oxygen System
- Part: Oxygen Mask
- Part number: 80606704
- Condition: Torn
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PORTABLE OXYGEN BOTTLE HAS A TORN MASK.  R & R THE OXYGEN MASK IAW AMM 35-31-01 OP CHECKED GOOD.
